# SDR GAIA99151

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10006779
- Condition: Failed
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK IN PHX, THE EMERGENCY EXIT LIGHTS SYSTEM FAILED SELF TEST.  MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT SWITCH IN THE 'ON' POSITION.  BOTH LIGHT ASSEMBLIES WHERE REPLACED AND OPERATIONAL CHECK CARRIED OUT GOOD.  THE AIRCRAFT WAS RELEASED BACK TO SERVICE.  (M)
